# SDR AALA201710129001

- Difficulty date: September 28, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM NR 7 BEARING.  REPLACED THE HINGE FITTING IAW SRM 51-72-11, AND AMM 55-36-41-400-001-A.
